# SDR 2005UALA00077

- Difficulty date: January 19, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 47,978 hours, 25,805 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSE SKIN IS DENTED AT STA 897 BETWEEN STR 24L AND 25L.  SUPPLEMENTAL DATA UPDATE, MAJOR REPAIR ACCOMPLISHED.  CUT-OUT DAMAGE AND INSTALLED REPAIR DOUBLER, TRIPLER AND FILLER.
